MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000E
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed circulation pump.Installed test circulation pump to filled and continued the process.Circulation pump with new motor was replaced during the pm.Pm performed.Replace mixing pump head, the heater, the drain valves and both manifold o-rings on the manifold.Replaced coin cell due to age.The device was placed on (ctu calibration and test system).An electrical safety test was performed.A final inspection was performed.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurses sent the arctic sun device due to pads not filling, biomed was not sure if they were having any other issues such as low flow.Per follow up information received via task on 14apr2026, spoke with biomed who stated they had already spoken with technical support regarding this issue.They denied any issues with detecting water level, but the device was having issues with the water flow rate level.The device will be repaired by bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25641983
Report Number1018233-2026-04152
Device Sequence Number13143242
Product Code DWJ
UDI-Device Identifier00801741127755
UDI-Public(01)00801741127755
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown